RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 4(322), Pages 125–128 (Mi umn58)  

This article is cited in 2 scientific papers (total in 2 papers)

Sergei Mikhailovich Voronin (obituary)

G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich


DOI: https://doi.org/10.4213/rm58

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:4, 777–781

Bibliographic databases:

MSC: 01A70, 11S40, 11M38

Citation: G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Uspekhi Mat. Nauk, 53:4(322) (1998), 125–128; Russian Math. Surveys, 53:4 (1998), 777–781

Citation in format AMSBIB
\Bibitem{ArkBlaBol98}
\by G.~I.~Arkhipov, V.~I.~Blagodatskikh, A.~A.~Bolibrukh, V.~A.~Iskovskikh, A.~A.~Karatsuba, Yu.~V.~Prokhorov, A.~T.~Fomenko, V.~N.~Chubarikov, I.~R.~Shafarevich
\paper Sergei Mikhailovich Voronin (obituary)
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 4(322)
\pages 125--128
\mathnet{http://mi.mathnet.ru/umn58}
\crossref{https://doi.org/10.4213/rm58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668054}
\zmath{https://zbmath.org/?q=an:0919.01012}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 4
\pages 777--781
\crossref{https://doi.org/10.1070/rm1998v053n04ABEH000058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078716700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn58
  • https://doi.org/10.4213/rm58
  • http://mi.mathnet.ru/eng/umn/v53/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shafarevich, AI, “Localized asymptotic solutions of the Navier–Stokes equations and topological invariants of vector fields. Prandtl-Maslov equations on Reeb graphs and Fomenko invariants”, Russian Journal of Mathematical Physics, 7:4 (2000), 426  mathscinet  zmath  isi  elib
    2. Maslov, VP, “Rapidly oscillating asymptotic solutions of the Navier–Stokes equations, coherent structures, Fomenko invariants, Kolmogorov spectrum, and flicker noise”, Russian Journal of Mathematical Physics, 13:4 (2006), 414  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:763
    Full text:272
    References:53
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019